# SDR AALA202306198559

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 25,622 hours, 2,992 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: H31929102
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT ATTENDANT REST DOOR HARD TO OPEN / CLOSE.  LATCH INOPERATIVE. REPLACED CENTER LATCH ASSEMBLY PER AMM 25-29-00.
